A 22-year-old female asked:
Took bc pills late 2d in a row and a day later, i have period-like bleeding 4d before my placebo week. on day 2 of bleeding. should i be concerned?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 54 years experience
BCP's: bleeding: Any variation in taking the current "low dose" bcp's can result in bleeding, just as it does at the end of the active pill cycle, during the placebo phase of the pill package. It is unlikely to cause the possibility of pregnancy, as described, but stop the pills now, and resume a new pack in 5-7 days. Take the low dose types within the same time taken the previous day/evening to avoid this.
285 viewsReviewed >2 years ago
Last updated Aug 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.